# SDR L1GA200000082

- Difficulty date: May 10, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 54,689 hours, 42,658 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Air Duct
- Condition: Chafed
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU AIR INLET DOOR CORNERS WERE FOUND CHAFING, TORN AND DEFORMED.
